# SDR REXA2022072001632

- Difficulty date: July 11, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 32,190 hours, 30,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902317A
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ITEM# 31 INTERCOSTAL DD3 IS CORRODED REF SRM 52-10-14 PAGE 17.	REMOVED, LOCATED AND DRILLED AND INSTALLED INTERCOSTAL PN: 601R31902-317A IAW CRJ200 SRM 51-42-06 AND SRM 51-40-11
